MathSciNet Relay Station
MathSciNet bibliographic data
MR1413894 46E22 (30C40 30H05 47B99)
Wu, Zhijian A class of bilinear forms on Dirichlet type spaces. J. London Math. Soc. (2) 54 (1996), no. 3, 498–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement